MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY KIT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY KIT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/870/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a "trache team ward rounding" a cuff pressure leak was investigated by "icu/trache team consultant and a/ cnc.Cuff pressure was checked and found to be lower than "20cmh2o".Cuff was re-inflated and rechecked after 30mins and was lower than "22cmh2o".Decision was made to change tracheostomy tube a week before it was due for a change.No injury reported.
 
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Email is: regulatory.Responses@icumed.Com.One device was received without its original packaging, decontaminated and inside in a plastic bag.Per visual inspection, no unusual conditions were detected.Per functional testing, the device passed the leak test.The complaint was not confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No action was taken since the complaint was not confirmed.
 
Additional Manufacturer Narrative
D4: udi updated.Udi related data quality updates only.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY KIT
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18047879
Report Number3012307300-2023-10110
Device Sequence Number8076994
Product Code BTO
UDI-Device Identifier15019315038792
UDI-Public(01)15019315038792(11)211206(17)261112(10)4217111
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/870/075
Device Catalogue Number100/870/075CZ
Device Lot Number4217111
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/10/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer01/08/2024
Not provided
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date02/14/2024
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown